# SDR SWIA2019032845682

- Difficulty date: February 15, 2019
- Submitted: March 28, 2019
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 32,146 hours, 20,012 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STRINGER 22L BETWEEN FS310.00 AND FS319.00.  (C-CHECK) RO: 03/28/2019 REMOVED AND REPLACED CORRODED STR22L IAW SRM. LEAK CHECK GOOD.
